# SDR SIMA200312602

- Difficulty date: May 3, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Part number: 23072309
- Part serial: KV2E250
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FOUL ODOR IN COCKPIT IN CABIN DURING FLIGHT.  MAINTENANCE FOUND THE LT ENGINE LEAKING OIL FROM SPINNER.  THE ZERO CARBON SEAL WAS REPLACED IAW ENGINE MM.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
